# SDR AALA202412186570

- Difficulty date: December 4, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N915NN
- Make and model: Boeing 737823
- Aircraft serial: 33227
- Aircraft time: 34,829 hours, 14,966 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660U22
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON PASSENGER CABIN FLOOR STRUCTURE INTERCOSTAL BETWEEN STA 947 AND STA 967, AT RBL 50. REPLACED INTERCOSTAL PER AARD 51-00-05-1.
